Moderator: Silent One
emmalovesshay wrote:Chants74 wrote:After taking it for around 3 years I stopped taking Cerazette about 4 weeks ago, as we have decided we want another child. The past couple of weeks have been a nightmare for me, i feel rubbish. I wouldn't say i had any side effects while i was on it. I haven't had a period yet and didn't really have one while i was on it. I have a constant headache, i can't stop peeing, i am tired & lethargic, i am so sensitive & tearful, i am also feel i am putting weight on. I have cried loads, and tonight i completely flipped, i was angry upset & shaking. Its just out of character for me. What the hell is wrong with me?! Is this normal or should i go and see my doctor? How long will this last? How long before i get pregnant? Can anyone help? I am really suffering
I AM SUFFERING THE SAME THING AND WANT TO KNOW WHAT IS GOING ON, DONT PREGNANCY TESTS AND ALL BEEN NEGATIVE BUT COULD I STILL BE PREGNANT. NEED HELP. EMMA
ginanicholls wrote:Hey iv been exactly the same, came off cerazette about three weeks ago after 4 months on it and I have become extremely tender. I still get period pains and a bad complexion like i would normally do but no bleeding! I have also been very emotional since being on this pill and in bad moods but Im know im not pregnant. helllp!!!
Users browsing this forum: No registered users and 12 guests